# SDR CAL960308

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 1 Eng
- Part time: 6,058 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 784 - IAH - THE 'A HYDRAULIC SYSTEM QUANTITY DROPPED TO ONE FOURTH AFTER DEPARTING ATL.  THE NR 1 ENGINE LOW PRESSURE LIGHT FLICKERED ON AND OFF WHILE AT CRUISE.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE 'A' SYSTEM ENGINE PUMP WAS TURNED OFF. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE PUMP WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND NO LEAKS WERE NOTED DURING ENGINE RUN.  (M)
